On the Convective Cahn–Hilliard Equation

Volume 53 / 2005

Changchun Liu Bulletin Polish Acad. Sci. Math. 53 (2005), 299-314 MSC: 35B40, 35K35, 35K55, 35K90. DOI: 10.4064/ba53-3-8

Abstract

The author studies the convective Cahn–Hilliard equation. Some results on the existence of classical solutions and asymptotic behavior of solutions are established. The instability of the traveling waves is also discussed.

Authors

  • Changchun LiuDepartment of Mathematics
    Jilin University
    Changchun, 130012, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image